# SDR CALA2024111301129

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 91,098 hours, 21,544 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 3192892
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  RT GREEN NAV LIGHT MISSING COVER AND GREEN LENS (DUPLICATE OF LOG 9822008) ADDING PHOTOS REPLACED GREEN LENS ASSY ON RH POSITION LIGHT. REF AMM 33-43-01-800-801-C1.
